Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 1, 2007, 6:14 PM CDT for Wilson County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2007, 6:14 PM CDT (23:14 UTC)
- Expired
- Aug 1, 2007, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Wilson County, TN
The radar
The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1227 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 012315 SVROHX TNC189-020000- /O.NEW.KOHX.SV.W.0102.070801T2314Z-070802T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 614 PM CDT WED AUG 1 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WILSON COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF LEBANON... * UNTIL 700 PM CDT * AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEBANON. THIS STORM WAS MOVING WEST AROUND 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BELINDA CITY AND MOUNT JULIET BY 700 PM CDT... IF ON OR NEAR OLD HICKORY LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 3612 8629 3630 8630 3630 8659 3610 8650 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:41 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 1, 3:41 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CDT WED AUG 1 2007 .DISCUSSION...SURFACE MAP AT 20Z SHOWS A WEAK SURFACE BOUNDARY LYING ACROSS MIDDLE TENNESSEE, ALONG WHICH CONVECTION HAS FIRED ONCE AGAIN. TEMPERATURES IN RAIN-FREE AREAS HAVE WARMED WELL INTO THE 90S. MORNING SOUNDING FROM OHX DID SHOW AN UNSTABLE ENVIRONMENT IN PLACE, WITH A LIFTED INDEX OF -4.8, CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 2,830 J/KG, AND A K-INDEX OF 33. GIVEN THAT WE PROBABLY WONT SEE ANY AIR MASS CHANGE IN THE NEXT 24 HOURS, HAVE INCLUDED ISOLATED CONVECTION IN TOMORROWS FORECAST, AS THE COMBINATION OF HEAT, MOISTURE, AND INSTABILITY WILL LIKELY PRODUCE MORE CELLS AS IN THE PAST SEVERAL DAYS. SURFACE RIDGE WILL FINALLY MOVE EAST OF THE MID STATE TOMORROW, BRINGING WEAK RETURN FLOW, CONTINUED WARM TEMPERATURES AND HIGH DEW POINTS. TEMPERATURES WILL REMAIN CONSISTENTLY IN THE LOWER TO MID 90S FOR HIGHS, AND IN THE LOWER TO MID 70S FOR LOWS THROUGHOUT THE 7-DAY FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 72 95 71 93 / 10 20 10 10 CLARKSVILLE 70 94 69 94 / 10 20 10 10 CROSSVILLE 68 87 66 88 / 10 20 10 10 COLUMBIA 72 95 71 93 / 10 20 10 10 LAWRENCEBURG 72 95 70 93 / 10 20 10 10 WAVERLY 71 95 70 94 / 10 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, Aug 1, 5:30 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED AUG 1 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 530 AM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 13
In the hours before
Special weather statement, Aug 1, 4:47 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 447 PM CDT WED AUG 1 2007 TNZ024-057-060-061-075-012245- BEDFORD-HICKMAN-HUMPHREYS-MARSHALL-MAURY- 447 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORMS WERE AFFECTING BEDFORD...HICKMAN... HUMPHREYS...MARSHALL AND MAURY COUNTIES... AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WAVERLY TO 11 MILES NORTHWEST OF COLUMBIA TO SHELBYVILLE...MOVING WEST AT 10 MPH. PEOPLE IN HICKMAN...MARSHALL...MAURY...BEDFORD AND HUMPHREYS COUNTIES...INCLUDING THE CITIES OF CENTERVILLE...COLUMBIA AND NEW JOHNSONVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. 31
Local storm report, Aug 1, 4:56 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT WED AUG 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 5 NW COLUMBIA 35.67N 87.11W
08/01/2007 MAURY TN LAW ENFORCEMENT
TREES AND ELECTRIC POLES DOWN AT SANTE FE AND MT PLEASANT
&&
MCDANIELSpecial weather statement, Aug 1, 5:28 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 528 PM CDT WED AUG 1 2007 TNZ032-012300- PUTNAM- 528 PM CDT WED AUG 1 2007 ...A STRONG THUNDERSTORM WAS AFFECTING PUTNAM COUNTY... AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTEREY...OR 14 MILES EAST OF COOKEVILLE... MOVING WEST AT 15 MPH. PEOPLE IN PUTNAM COUNTY...INCLUDING THE CITIES OF MONTEREY AND COOKEVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. 31
Special weather statement, Aug 1, 5:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 555 PM CDT WED AUG 1 2007 TNZ024-012345- HUMPHREYS- 555 PM CDT WED AUG 1 2007 ...A STRONG THUNDERSTORM WAS AFFECTING HUMPHREYS COUNTY... AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MCEWEN...OR 11 MILES WEST OF DICKSON...MOVING NORTHWEST AT 5 MPH. PEOPLE IN HUMPHREYS COUNTY...INCLUDING THE CITY OF MCEWEN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. 31
Special weather statement, Aug 1, 5:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 556 PM CDT WED AUG 1 2007 TNZ032-012345- PUTNAM- 556 PM CDT WED AUG 1 2007 ...A STRONG THUNDERSTORM WAS AFFECTING PUTNAM COUNTY... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTEREY...OR 11 MILES EAST OF COOKEVILLE... MOVING WEST AT 20 MPH. PEOPLE IN PUTNAM COUNTY...INCLUDING THE CITIES OF MONTEREY...ALGOOD AND COOKEVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. 31
Special weather statement, Aug 1, 5:59 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 559 PM CDT WED AUG 1 2007 TNZ008-027-028-062-020000- DAVIDSON-RUTHERFORD-SUMNER-WILSON- 559 PM CDT WED AUG 1 2007 ...STRONG THUNDERSTORMS WERE AFFECTING DAVIDSON...RUTHERFORD...SUMNER AND WILSON COUNTIES... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALLATIN TO LEBANON TO 5 MILES NORTHWEST OF WALTERHILL...MOVING WEST AT 5 MPH. PEOPLE IN EASTERN DAVIDSON...NORTHERN RUTHERFORD...SOUTHERN SUMNER AND WESTERN WILSON COUNTIES...INCLUDING THE CITIES OF GALLATIN...LEBANON...MOUNT JULIET...GREEN HILL...HENDERSONVILLE... MILLERSVILLE...LAKEWOOD AND GOODLETTSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 4:06 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 24 min |
| Aug 1, 4:17 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.